Ask an expert
Question

01 Aug 2011

?night panic
Hi
I take seroquel at night and i find myself waking up bout 1 hr thereafter with my heart and mind racing and a feeling of absolute dread. my heart pounds in my chest and i feel im being smothered.been on seroquel for 7 yrs and this started about 1 and half yrs ago. it never happens during the day, and not related to nightmares.
is this a panic attack?
Answer 322 views
Expert
Sleep Expert
sleep expert

01 Jan 0001

It sounds as though you have a panic disorder. You need to discuss this with your psychiatrist.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.